# SDR CALA2025092609283

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N37510
- Make and model: Boeing 737-9
- Aircraft serial: 43445
- Aircraft time: 16,592 hours, 5,419 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG13338
- Condition: Frayed
- Location: Zone 800
- Part time: 43,885 hours, 15,416 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY SLIDE, FWD END OF GIRT BAR HOLDER IS FRAYED.  REMOVED AND REPLACED L2 DOOR SLIDE IAW AMM 25-66-01-000-801, 25-66-01-000-802, 25-66-01-400-802, 25-66-01-400-801.
